# SDR CKSA97338

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION:  LT BLG W/W BS 1416 UPPER PRESSURE WEB CORRODED LBL 3.  CUT OUT THE DAMAGED AREA AND REPAIRED AS PER SRM 53-10-07 FIG 15, (2024-T3).  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 108303.
